PL EN


Preferences help
enabled [disable] Abstract
Number of results
1997 | 92 | 2 | 415-418
Article title

High-Frequency Susceptibilities of Inhomogeneous Magnetoelastic Medium

Content
Title variants
Languages of publication
EN
Abstracts
EN
A response of an inhomogeneous magnetoelastic medium with the zero-mean magnetostriction to high-frequency elastic and electromagnetic fields is studied. It is shown that diagonal susceptibilities have the resonance anomalies in the vicinity of the frequency of the magnetoelastic resonance, while the coefficients of crossing excitations are equal to zero.
Keywords
EN
Year
Volume
92
Issue
2
Pages
415-418
Physical description
Dates
published
1997-08
References
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv92z237kz
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.